en
Scientific article
Open access
English

Stable Computation of High Order Gauss Quadrature Rules Using Discretization

Published inJournal of Quantitative Spectroscopy & Radiative Transfer, vol. 68, no. 2, p. 213-223
Publication date2001
Citation (ISO format)
GANDER, Martin Jakob, KARP, A.H. Stable Computation of High Order Gauss Quadrature Rules Using Discretization. In: Journal of Quantitative Spectroscopy & Radiative Transfer, 2001, vol. 68, n° 2, p. 213–223. doi: 10.1016/s0022-4073(00)00026-1
Main files (1)
Article (Accepted version)
accessLevelPublic
Identifiers
ISSN of the journal0022-4073
425views
287downloads

Technical informations

Creation04/20/2010 10:10:24 AM
First validation04/20/2010 10:10:24 AM
Update time03/14/2023 3:28:02 PM
Status update03/14/2023 3:28:02 PM
Last indexation01/15/2024 7:53:06 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack